# SDR A6WA201040576

- Difficulty date: July 27, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 17,104 hours, 16,778 cycles
- Engine: Ge CF343B1
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLIGHT SPOILER LOWER SURFACE DENTED/PUNCTURED REPAIRED IAW REO 601R-57-73-126.
